Universidad Complutense de Madrid
E-Prints Complutense

Q-linear functions, functions with dense graph, and everywhere surjectivity

Impacto

Descargas

Último año



García-Pacheco, F.J. y Rambla-Barreno, F. y Seoane-Sepúlveda, Juan B. (2008) Q-linear functions, functions with dense graph, and everywhere surjectivity. Mathematica Scandinavica, 102 (1). pp. 156-160. ISSN 0025-5521

[img] PDF
Restringido a Sólo personal autorizado del repositorio

64kB

URL Oficial: http://www.mscand.dk/article.php?id=3080



Resumen

Let L, S and D denote, respectively, the set of Q-linear functions, the set of everywhere surjective functions and the set of dense-graph functions on R. In this note, we show that the sets D \ (S boolean OR L), S \ L, S boolean AND L and D boolean AND L \ S are lineable. Moreover, all these sets contain (omitting zero) a vector space of the biggest possible dimension, 2(c).


Tipo de documento:Artículo
Palabras clave:Lineability
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:20044
Depositado:21 Feb 2013 15:53
Última Modificación:28 Nov 2016 08:56

Descargas en el último año

Sólo personal del repositorio: página de control del artículo